# SDR HALA201004200164

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,354 hours, 14,209 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Bs 508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRESS PANEL STA 508 LBL 12 CORRISION AROUND GROUNDING STUD.  STRESS PANEL REPLACED - PN 451T2603-16.
